MAUDE Adverse Event Report: Physio-Control, Inc. - 3015876 QUIK-STEP¿ pacing/ECG/defibrillation electrodes; Electrode, Electrocardiograph

Physio-Control, Inc. - 3015876 QUIK-STEP¿ pacing/ECG/defibrillation electrodes; Electrode, Electrocardiograph
Catalog Number 11101-000021
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that during a patient event the defibrillation electrodes on their device would not adhere properly to the patient and did not function with the device.Another set of electrodes were used.As a result defibrillation therapy may be delayed or would not be available if needed.This issue is patient related; however there was no adverse patient outcome reported.
 
Additional Manufacturer Narrative
In compliance with regulation (eu) 2016/679 of the european parliament and of the council, stryker collects only essential and relevant patient information necessary for regulatory purposes, ensuring that no data capable of identifying a person, directly or indirectly, is gathered.Patient fields in which information is not requested or provided were intentionally left blank.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.

Brand Name
QUIK-STEP¿ pacing/ECG/defibrillation electrodes
Common Device Name
Electrode, Electrocardiograph
Manufacturer (Section D)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
juan salazar
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key50791656
Report Number0003015876-2026-01862
Device Sequence Number9416084
Product Code MKJ
UDI-Device Identifier00883873867808
UDI-Public00883873867808
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11101-000021
Device Lot Number2508193695
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown